Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




169 Publications

2016 | Journal Article | IST-REx-ID: 1360   OA
Akopyan, A., Balitskiy, A., Karasev, R., & Sharipova, A. (2016). Elementary approach to closed billiard trajectories in asymmetric normed spaces. Proceedings of the American Mathematical Society, 144(10), 4501–4513. https://doi.org/10.1090/proc/13062
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1252   OA
Harker, S., Kokubu, H., Mischaikow, K., & Pilarczyk, P. (2016). Inducing a map on homology from a correspondence. Proceedings of the American Mathematical Society, 144(4), 1787–1801. https://doi.org/10.1090/proc/12812
View | DOI | Download (ext.) | arXiv
 
2016 | Journal Article | IST-REx-ID: 1272   OA
Held, M., Huber, S., & Palfrader, P. (2016). Generalized offsetting of planar structures using skeletons. Computer-Aided Design and Applications, 13(5), 712–721. https://doi.org/10.1080/16864360.2016.1150718
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1222   OA
Musin, O., & Nikitenko, A. (2016). Optimal packings of congruent circles on a square flat torus. Discrete & Computational Geometry, 55(1), 1–20. https://doi.org/10.1007/s00454-015-9742-6
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1330   OA
Akopyan, A., & Balitskiy, A. (2016). Billiards in convex bodies with acute angles. Israel Journal of Mathematics, 216(2), 833–845. https://doi.org/10.1007/s11856-016-1429-z
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1289   OA
Dunaeva, O., Edelsbrunner, H., Lukyanov, A., Machin, M., Malkova, D., Kuvaev, R., & Kashin, S. (2016). The classification of endoscopy images with persistent homology. Pattern Recognition Letters, 83(1), 13–22. https://doi.org/10.1016/j.patrec.2015.12.012
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1254   OA
Golmakani, A., Luzzatto, S., & Pilarczyk, P. (2016). Uniform expansivity outside a critical neighborhood in the quadratic family. Experimental Mathematics, 25(2), 116–124. https://doi.org/10.1080/10586458.2015.1048011
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1216   OA
Kasten, J., Reininghaus, J., Hotz, I., Hege, H., Noack, B., Daviller, G., & Morzyński, M. (2016). Acceleration feature points of unsteady shear flows. Archives of Mechanics, 68(1), 55–80.
View | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1292   OA
Durst, S., Kegel, M., & Klukas, M. D. (2016). Computing the Thurston–Bennequin invariant in open books. Acta Mathematica Hungarica, 150(2), 441–455. https://doi.org/10.1007/s10474-016-0648-4
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1483   OA
Reininghaus, J., Huber, S., Bauer, U., & Kwitt, R. (2015). A stable multi-scale kernel for topological machine learning (pp. 4741–4748). Presented at the CVPR: Computer Vision and Pattern Recognition, Boston, MA, USA: IEEE. https://doi.org/10.1109/CVPR.2015.7299106
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed